My husband started ramipril (tryzan) a few months ago. About two weeks ago he started metformin extended release (duaformin xr). For the last three days he has had an intermittent twitch in his left eye. It also feels like there's an eyelash or something in his eye, but as that feeling comes and goes with the twitch, it's highly unlikely that the cause is something in his eye. We have checked the side effect lists for both meds and found nothing, so now we're looking for personal experiences or whatever. And yes, we are already aware of the interaction between ramipril and metformin, but thanks in advance for any concerns!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 1 answer
Posted 19 Dec 2012 • 1 answer
Posted 29 May 2013 • 2 answers
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 21 Nov 2017 • 1 answer